MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE GO MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE GO MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0366
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that during intubation of a patient, using a glidescope go monitor, the screen goes out.Furthermore, it was reported that the monitor was not holding a charge and the connected glidescope spectrum single-use blade detaches easily.The procedure was completed using a different glidescope go monitor which was made available immediately.No delay in the procedure or harm to the patient was reported.
 
Additional Manufacturer Narrative
The reported glidescope go monitor was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned monitor and was able to confirm the reported image issue.When connected to verathon's test equipment, the monitor produced intermittent video loss and split image.In addition, corrosion was observed on the monitor's hdmi connector pins.Furthermore, the tsr confirmed that the monitor failed to charge past fourteen (14) minutes.The customer's monitor failed verathon's device functionality testing and visual inspection.The monitor's hdmi connector was replaced with a test hdmi connector which the monitor then produced a normal image, therefore isolating the image issue to the hdmi connector being faulty.Resetting the monitor successfully resolved the power-management issue which the monitor then indicated two (2) hours and fifteen (15) minutes on full charge.The glidescope and gliderite products reprocessing manual states: "use hospital-grade clean air to blow remaining moisture out of the connectors, and then dry the component using either hospital-grade clean air or a clean, lint-free cloth." it is likely that not blowing out the connector with hospital-grade air or drying the connector with a clean, lint-free cloth may have caused or contributed to the corrosion in the hdmi connector.Verathon followed up with the customer and restated the importance of drying the connectors following the reprocessing of the monitor.Upon completion of the evaluation, the monitor was returned to the customer.Corrective action is not required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE GO MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key20262266
Report Number9615393-2024-00121
Device Sequence Number18233584
Product Code CCW
UDI-Device Identifier00879123006189
UDI-Public(01)00879123006189(11)191025
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0366
Device Catalogue Number0570-0368
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown